# SDR TRAX200600413

- Difficulty date: June 21, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 11,517 hours, 9,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC 338  FWD RT OF RT BRAKE FUSE BRACKET OS ANOTHER CRACKED BRACKET AS MARKED.
